Cyclic Banach spaces and Banach lattices
Doklady Akademii Nauk, Tome 213 (1973) no. 4, pp. 770-773
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1973_213_4_a3,
author = {A. I. Veksler},
title = {Cyclic {Banach} spaces and {Banach} lattices},
journal = {Doklady Akademii Nauk},
pages = {770--773},
year = {1973},
volume = {213},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1973_213_4_a3/}
}
A. I. Veksler. Cyclic Banach spaces and Banach lattices. Doklady Akademii Nauk, Tome 213 (1973) no. 4, pp. 770-773. http://geodesic.mathdoc.fr/item/DAN_1973_213_4_a3/